RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2004, Volume 140, Number 3, Pages 355–366 (Mi tmf107)  

This article is cited in 2 scientific papers (total in 2 papers)

Hochschild Cohomologies of the Algebra of Smooth Functions

V. V. Zharinov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: Based on the previously developed technique using the Laplace transformation of distributions with compact support, we calculate the Hochschild cohomologies of the algebra of smooth functions on a finite-dimensional real vector space with coefficients in the adjoint representation.

Keywords: associative algebra, bimodule, coboundary operator, complex, exponential map

DOI: https://doi.org/10.4213/tmf107

Full text: PDF file (267 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2004, 140:3, 1195–1204

Bibliographic databases:

Document Type: Article
Received: 08.01.2004

Citation: V. V. Zharinov, “Hochschild Cohomologies of the Algebra of Smooth Functions”, TMF, 140:3 (2004), 355–366; Theoret. and Math. Phys., 140:3 (2004), 1195–1204

Citation in format AMSBIB
\Bibitem{Zha04}
\by V.~V.~Zharinov
\paper Hochschild Cohomologies of the Algebra of Smooth Functions
\jour TMF
\yr 2004
\vol 140
\issue 3
\pages 355--366
\mathnet{http://mi.mathnet.ru/tmf107}
\crossref{https://doi.org/10.4213/tmf107}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2120204}
\zmath{https://zbmath.org/?q=an:1179.46023}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004TMP...140.1195Z}
\transl
\jour Theoret. and Math. Phys.
\yr 2004
\vol 140
\issue 3
\pages 1195--1204
\crossref{https://doi.org/10.1023/B:TAMP.0000039826.46281.6e}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000224901800001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf107
  • https://doi.org/10.4213/tmf107
  • http://mi.mathnet.ru/eng/tmf/v140/i3/p355

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zharinov, “Hochschild Cohomology of the Algebra of Smooth Functions on the Torus”, Theoret. and Math. Phys., 144:3 (2005), 1247–1263  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. S. E. Konstein, A. G. Smirnov, I. V. Tyutin, “Hochschild cohomologies and deformations of the pointwise superproduct”, Theoret. and Math. Phys., 158:3 (2009), 271–292  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:238
    Full text:85
    References:28
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019